# SDR COMA0260462

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 3,981 hours, 3,545 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 6092 GEAR DISAGREE MESSAGE, MLG DID NOT EXTEND.COULD NOT DUPLICATE.  LANDING GEAR EXTENSION AND RETRACTION CHECKS WERE 170R MAL.
